# SDR SWIA200312008

- Difficulty date: May 26, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 9,978 hours, 9,181 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

BOTTOM PAX DOOR LIGHT INOP.  REMOVED AND REPLACED BOTTOM (LOWER) PASSENGER DOOR BOARDING LIGHT IAW MM 33-23-04.  OPS CHECK GOOD.
